Mathematical Physics, Analysis and Geometry

, Volume 7, Issue 4, pp 347–349

Errata: “Universality in Orthogonal and Symplectic Invariant Matrix Models with Quartic Potential”

  • Alexandre Stojanovic
Article

DOI: 10.1007/s11040-004-2719-y

Cite this article as:
Stojanovic, A. Math Phys Anal Geom (2004) 7: 347. doi:10.1007/s11040-004-2719-y

Abstract

The errata concern mainly the last computations for the universality of the local statistics of eigenvalues at the edge of the spectrum in parts (iii) of Theorems 2.3 and 2.4.

Download to read the full article text

Copyright information

© Kluwer Academic Publishers 2004

Authors and Affiliations

  • Alexandre Stojanovic
    • 1
  1. 1.Institut Mathématique de Jussieu, Physique mathématique et GéométrieUniversité Paris 7Paris CedexFrance